# SDR 2007UALA04451

- Difficulty date: October 27, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 45,373 hours, 16,381 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.  FOUND NR 1 ELAC FAULT CAUSING AIL SERVO FAULT DISPLAY.   REPLACED NR 1 ELAC.  OPS CHECK OK, NO REPEATS.
